Print

Print


Many "substances" one runs into in college are fat soluable. So, when you
burn a lot of energy when climbing your body will start to burn fat. If
there are some "substances" in that fat you may feel the buzz of your
earlier years or months.

Or it could just be a nice headrush!

Later,
Dylan
----- Original Message -----
From: "Evan Osler" <[log in to unmask]>
To: <[log in to unmask]>
Sent: Thursday, February 20, 2003 4:42 PM
Subject: Re: [SKIVT-L] Have you ever experienced this?


> On Thu, 20 Feb 2003 16:27:05 -0500, Sharon Heller <[log in to unmask]>
> wrote:
>
>  Just wondering if anyone else has
> >experienced this, or if it was just a flashback from the recreational
> >activities in which I particpated in college.
>
> I participate in many and most recreational activities in college, but I
> don't know if that has anything to do with it. It seems to me that when
one
> has his or her heartrate up and then stops activity completely, and/or has
> a headrush, everything around one "appears" to be drooping for a brief
> spell. Somewhere on the continuum towards a fainting spell, atleast in my
> mind.
>
> These symptoms can be eradicated with rest, or replicated via other means.
>
> -Evan
>
> - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -
> SkiVt-L is brought to you by the University of Vermont.
>
> To unsubscribe, visit http://list.uvm.edu/archives/skivt-l.html

- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -
SkiVt-L is brought to you by the University of Vermont.

To unsubscribe, visit http://list.uvm.edu/archives/skivt-l.html